Pacific Journal of Mathematics

Holomorphically convex compact sets and cohomology.

S. Trapani

Article information

Source
Pacific J. Math., Volume 134, Number 1 (1988), 179-196.

Dates
First available in Project Euclid: 8 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1102689373

Mathematical Reviews number (MathSciNet)
MR953507

Zentralblatt MATH identifier
0619.32011

Subjects
Primary: 32C35: Analytic sheaves and cohomology groups [See also 14Fxx, 18F20, 55N30]
Secondary: 32E10: Stein spaces, Stein manifolds

Citation

Trapani, S. Holomorphically convex compact sets and cohomology. Pacific J. Math. 134 (1988), no. 1, 179--196. https://projecteuclid.org/euclid.pjm/1102689373


Export citation

References

  • [I] Andreotti-Banica, Relative duality on complex spaces,Revue Roum. de Math., 9(1975), 9(1976).
  • [2] Andreotti-Kas, Duality on complex spaces,Ann. Sc. Nor. Pisa, 27 (1973), 187- 263.
  • [3] Banica-Stanasila, Methodes Algebrique dans la Theorie Globale des Espaces Complexes, Paris, Gouthier Villars, 1977.
  • [4] Cassa, Coomologia separata sulle variet complesse, Ann. Sc. Nor. Pisa, 25 (1971), 291-323.
  • [5] Cassa, The cohomology of an exhaustible complex space,Bollettino U.M.I., (6) 4B, (1985), 321-341.
  • [6] Coen,Annullation de la cohomologie..., Composition Mathematica,37 (1978), 63-75.
  • [7] Godement, Topologie Algebrique et Theorie des Faissceaux, Herman, Paris, 1958.
  • [8] Grauert-Remmert,Theory of Stein Spaces, Springer-Verlag, Berlin, Heidelberg, New York, 1979.
  • [9] Siu, Analytic sheaf cohomologygroups..., Trans. Amer. Math. Soc, 143 (1969), 77-94.
  • [10] Siu, Pseudoconvexity and the problem ofLevi, Bull. Amer. Math. Soc, 84, (1978), 317-326.
  • [II] Trapani, Inviluppi di olomorfia e gruppi di coomologia di Hausdorff, Rendiconti del seminario matematico delUniversita di Padova, Vol. LXXV (1986).
  • [12] Trapani, Coomologia di Hausdorff e forma di Levi, Annali di matematica pura ed applicata, Serie IV, Tomo CXLIV (1986).
  • [13] Wells, Compact holomorphically convex subsets of a Stein manifold, Trans. Amer. Math. Soc, 136 (1969), 509-516.
  • [14] Wells, Differential Analysis on Complex Manifolds, Springer-Verlag, New York, Heidelberg, Berlin 1979.
  • [15] Zame, Holomorphic convexity of compact sets in analytic spacesand thestructure of algebras of holomorphic forms, Trans. Amer. Math. Soc, 222 (1976), 107- 127.